MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Ellipse DR; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Ellipse DR; Pulse Generator, Permanent, Implantable
Model Number CD2411-36Q
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a potential myopotentials oversensing resulting in episode of automatic mode switch (ams) was observed via a review of remote transmission.No intervention was made at this time.No patient condition was reported.

Brand Name
Ellipse DR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50753777
Report Number2017865-2026-19442
Device Sequence Number9224482
Product Code NVZ
UDI-Device Identifier05414734507615
UDI-Public(01)05414734507615(10)A000039543(17)190430
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberCD2411-36Q
Device Catalogue NumberCD2411-36Q
Device Lot NumberA000039543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Optisure; Tendril
Patient SexFemale